Pacific Journal of Mathematics

On tame Cantor sets in spheres having the same projection in each direction.

Leslie C. Glaser

Article information

Source
Pacific J. Math., Volume 60, Number 1 (1975), 87-102.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102868626

Mathematical Reviews number (MathSciNet)
MR0385864

Zentralblatt MATH identifier
0307.57006

Subjects
Primary: 57A15

Citation

Glaser, Leslie C. On tame Cantor sets in spheres having the same projection in each direction. Pacific J. Math. 60 (1975), no. 1, 87--102. https://projecteuclid.org/euclid.pjm/1102868626


Export citation

References

  • [1] Karol Borsuk, An example of a simple arc in space whose projection in every plane has interior points, Fund. Math., 34 (1947), 272-277.
  • [2] Leslie C. Glaser, GeometricalCombinatorialTopology, Vol. I (Van Nostrand Reinhold Mathematical Studies, no. 27) New York: Van Nostrand Reinhold Co., 1970.
  • [3] R. C. Kirby, On the set of non-locally flat points of a submanifold of codimension one, Ann. of Math., 88 (1968), 281-290.
  • [4] D. R. McMillan, Jr., Taming cantor sets in En, Bull. Amer. Math. Soc, 70 (1964), 706-708.
  • [5] Mark D. Meyerson, Projections of Cantor sets, simple closed curves, and spheres in E3, to appear.
  • [6] R. H. Bing, A surface is tame if its complement is 1-ULC, Trans. Amer. Math. Soc, 101 (1961), 294-305.